The Convolution of Functions and Distributions
| dc.contributor.author | Tas, K | |
| dc.contributor.author | Fisher, B | |
| dc.contributor.authorID | 4971 | tr_TR |
| dc.date.accessioned | 2020-04-16T21:05:06Z | |
| dc.date.accessioned | 2025-09-18T12:04:58Z | |
| dc.date.available | 2020-04-16T21:05:06Z | |
| dc.date.available | 2025-09-18T12:04:58Z | |
| dc.date.issued | 2005 | |
| dc.description | Tas, Kenan/0000-0001-8173-453X | en_US |
| dc.description.abstract | The non-commutative convolution f * g of two distributions f and g in V is defined to be the limit of the sequence {(f tau(n)) * g}, provided the limit exists, where {tau(n)} is a certain sequence of functions in D converging to 1. It is proved that vertical bar x vertical bar(lambda) * (sgnx vertical bar x vertical bar(mu)) = 2 sin(lambda pi/2)cos(mu pi/2)/sin[(lambda+mu)pi/2] B(lambda+1, mu+1) sgn x vertical bar x vertical bar(lambda+mu+1), for -1 < lambda + mu < 0 and lambda, mu not equal -1, -2,..., where B denotes the Beta function. (c) 2005 Elsevier Inc. All rights reserved. | en_US |
| dc.description.publishedMonth | 6 | |
| dc.identifier.citation | Fisher, B.; Taş, K., "The convolution of functions and distributions", Journal Of Mathematical Analysis And Applications, Vol.306, No.1, pp.364-374, (2005). | en_US |
| dc.identifier.doi | 10.1016/j.jmaa.2005.01.004 | |
| dc.identifier.issn | 0022-247X | |
| dc.identifier.issn | 1096-0813 | |
| dc.identifier.scopus | 2-s2.0-16344379404 | |
| dc.identifier.uri | https://doi.org/10.1016/j.jmaa.2005.01.004 | |
| dc.identifier.uri | https://hdl.handle.net/123456789/10464 | |
| dc.language.iso | en | en_US |
| dc.publisher | Academic Press inc Elsevier Science | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Distribution | en_US |
| dc.subject | Dirac Delta Function | en_US |
| dc.subject | Convolution | en_US |
| dc.title | The Convolution of Functions and Distributions | en_US |
| dc.title | The convolution of functions and distributions | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Tas, Kenan/0000-0001-8173-453X | |
| gdc.author.institutional | Taş, Kenan | |
| gdc.author.scopusid | 7402131987 | |
| gdc.author.scopusid | 9279157700 | |
| gdc.author.wosid | Tas, Kenan/D-8441-2011 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | Univ Leicester, Dept Math, Leicester LE1 7RH, Leics, England; Cankaya Univ, Dept Math, Ankara, Turkey | en_US |
| gdc.description.endpage | 374 | en_US |
| gdc.description.issue | 1 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q2 | |
| gdc.description.startpage | 364 | en_US |
| gdc.description.volume | 306 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q2 | |
| gdc.identifier.openalex | W2040961653 | |
| gdc.identifier.wos | WOS:000228573600022 | |
| gdc.openalex.fwci | 0.0 | |
| gdc.opencitations.count | 7 | |
| gdc.plumx.crossrefcites | 6 | |
| gdc.plumx.mendeley | 2 | |
| gdc.plumx.scopuscites | 13 | |
| gdc.scopus.citedcount | 13 | |
| gdc.wos.citedcount | 9 | |
| relation.isAuthorOfPublication | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isAuthorOfPublication.latestForDiscovery | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 0b9123e4-4136-493b-9ffd-be856af2cdb1 |